# SDR AALA202406242667

- Difficulty date: June 17, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,566 hours, 28,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 966-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ENTRY DOOR LOWER SILL INNER CHORD (CRASE ANGLE) FROM STA 966 TO STA 986, LBL 40. REPLACED INNER CHORD PER AARD 51-00-05-1.
